Volume 14, Number 1
Previous Issue Next Issue

H. Hou, Z. Zhou & C. Zheng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 1-13

Preview Full PDF Citation 132 856 Abstract

B. He, J. Jiang, M. Qian & Y. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 14-30

Preview Full PDF Citation 145 896 Abstract

Z. Chen, B. Wu & Y. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 31-55

Preview Full PDF Citation 156 897 Abstract

T. Hong & C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 56-66

Preview Full PDF Citation 144 873 Abstract

M. He & Michael K. Ng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 67-78

Preview Full PDF Citation 155 895 Abstract

Y. Li & Y. Zhu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 79-86

Preview Full PDF Citation 146 887 Abstract

H. Shao, W. Wu & F. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 87-96

Preview Full PDF Citation 158 961 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80